# SDR CA001101008

- Difficulty date: October 14, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, FLAPS FAIL AMBER MESSAGE ON EICAS, AS CREW SELECTED FLAPS TO 8 DEGREES. 0 DEGREES FLAPS LANDING PERFORMED WITH NO FURTHER EVENTS. FURTHER DETAILS TO FOLLOW.
